# SDR HALA2020122900228

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 38,189 hours, 5,834 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 43753390001
- Part serial: 10343
- Condition: Defective
- Location: Vsv
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS-BTB AFTER NR 1 ENGINE START ECAM ENGINE NR 1 CTL SYS FAULT, PER MOC SHUT DOWN NR 1 ENGINE RESTART SAME FAULT.  REMOVED AND REPLACED LT ENG VSV CONTROL UNIT, PER AMM A330 75-33-51.  OPERATIONS CHECK GOOD LEAK CHECK GOOD RAN NR 1 ENGINE NO FAULTS OK FOR SERVICE CONTROL, VARIAB OFF 43-7533-9-0001 10343 ON 43-7533-9-0001 11124.
